# SDR QXEA200701166

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 22,338 hours, 32,535 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2064, NR 1 ENGINE START SMOKE MASTER WARNING ILLUMINATED. NR 2 SMOKE DETECTOR INOP.  PLACED ON MEL 372270.  AIRCRAFT RETURNED TO SERVICE.
